Alert archive / Nevada / Wind Advisories in 2023

Wind Advisory 8, NWS Reno, NV

March 9, 20237 counties in Nevada; Modoc County, California

NWS Reno, NV issued this wind advisory at Mar 9, 2023, 3:40 AM PST for 7 counties in Nevada; Modoc County, California. It took effect at Mar 9, 2023, 10:00 PM PST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2023, 3:40 AM PST (11:40 UTC)
In effect from
Mar 9, 2023, 10:00 PM PST
Expired
Mar 10, 2023, 7:00 PM PST
In force
21 hr
Issued by
NWS Reno, NV

Counties Modoc County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 19 km from the middle of the area, began a volume at 11:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 11.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2023-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2023-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1987 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

488 
WWUS75 KREV 091140
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
340 AM PST Thu Mar 9 2023

CAZ070-NVZ001-003>005-101200-
/O.UPG.KREV.HW.A.0002.230310T0600Z-230311T0300Z/
/O.NEW.KREV.WI.Y.0008.230310T0600Z-230311T0300Z/
Surprise Valley California-Mineral and Southern Lyon Counties-
Greater Reno-Carson City-Minden Area-
Western Nevada Basin and Range including Pyramid Lake-
Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell, 
Hawthorne, Yerington, Smith Valley, Mina, Schurz, Sparks, Verdi, 
Gardnerville, Virginia City, Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, Imlay, Empire, and Gerlach
340 AM PST Thu Mar 9 2023

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM PST
FRIDAY...

* WHAT...South winds 20 to 35 mph with gusts up to 55 mph
  expected. Waves 2 to 5 feet on Pyramid Lake.

* WHERE...Mineral and Southern Lyon Counties, Northern Washoe 
  County, Western Nevada Basin and Range including Pyramid Lake, 
  Surprise Valley California and Greater Reno-Carson City-Minden 
  Area.

* WHEN...From 10 PM this evening to 7 PM PST Friday.

* IMPACTS...Travel could be difficult, especially for high 
  profile vehicles. Lake waters will be rough and small boats, 
  kayaks and paddle boards will be prone to capsizing

* ADDITIONAL DETAILS...Windprone locations along I-580 through
  Washoe Valley and Highway 95 near Walker Lake could see periods
  of stronger wind gusts in excess of 60 mph at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture and trash cans before winds increase which could blow 
these items away. The best thing to do is prepare ahead of time by
making sure you have extra food and water on hand, flashlights 
with spare batteries and/or candles in the event of a power 
outage.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
4 follow-up statements
762 
WWUS75 KREV 092158
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
158 PM PST Thu Mar 9 2023

CAZ070-NVZ005-102000-
/O.UPG.KREV.WI.Y.0008.230310T0600Z-230311T0300Z/
/O.NEW.KREV.HW.W.0002.230310T0600Z-230310T2000Z/
Surprise Valley California-Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell, 
Empire, and Gerlach
158 PM PST Thu Mar 9 2023

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON
PST FRIDAY...

* CHANGES...Upgraded Wind Advisory to High Wind Warning due to 
  stronger gust potential.

* WHAT...Southwest winds 35 to 45 mph with gusts up to 75 mph
  expected, mainly for the Surprise Valley and far northwest 
  Nevada north of Gerlach. 

* WHERE...Surprise Valley California and Northern Washoe County.

* WHEN...From 10 PM this evening to noon PST Friday.

* IMPACTS...Damaging winds could blow down trees and power lines,
  leading to some power outages. Travel will be very difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture and trash cans before winds increase which could blow 
these items away. The best thing to do is prepare ahead of time by
making sure you have extra food and water on hand, flashlights 
with spare batteries and/or candles in the event of a power 
outage.

&&

$$

NVZ001-003-004-102000-
/O.CON.KREV.WI.Y.0008.230310T0600Z-230311T0300Z/
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Hawthorne, Yerington, Smith Valley, Mina,
Schurz, Sparks, Verdi, Gardnerville, Virginia City, Fernley, 
Fallon, Lovelock, Silver Springs, Nixon, and Imlay
158 PM PST Thu Mar 9 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
7 PM PST FRIDAY...

* CHANGES...None.

* WHAT...South to southwest winds 20 to 35 mph with gusts up to 
  55 mph expected. Waves 2 to 5 feet on Pyramid Lake.

* WHERE...Mineral and Southern Lyon Counties, Greater Reno-
  Carson City-Minden Area and Western Nevada Basin and Range 
  including Pyramid Lake.

* WHEN...From 10 PM this evening to 7 PM PST Friday.

* IMPACTS...Gusty winds could blow down tree limbs and a few 
  power outages may result. Travel could be difficult, especially 
  for high profile vehicles. Lake waters will be rough and small 
  boats, kayaks and paddle boards will be prone to capsizing.

* ADDITIONAL DETAILS...Wind prone locations along I-580 north of
  Reno and through Washoe Valley, and US-95 near Walker Lake 
  could see periods of stronger wind gusts in excess of 60 mph at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture and trash cans before winds increase which could blow 
these items away. The best thing to do is prepare ahead of time by
making sure you have extra food and water on hand, flashlights 
with spare batteries and/or candles in the event of a power 
outage.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
373 
WWUS75 KREV 101150
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
350 AM PST Fri Mar 10 2023

CAZ070-NVZ005-102000-
/O.CON.KREV.HW.W.0002.000000T0000Z-230310T2000Z/
Surprise Valley California-Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell, 
Empire, and Gerlach
350 AM PST Fri Mar 10 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 75 mph 
  expected, mainly for the Surprise Valley and far northwest 
  Nevada north of Gerlach.

* WHERE...Surprise Valley California and Northern Washoe County.

* WHEN...Until noon PST.

* IMPACTS...Damaging winds could blow down trees and power 
  lines, leading to some power outages. Travel will be very 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture and trash cans before winds increase which could blow
these items away. The best thing to do is prepare ahead of time
by making sure you have extra food and water on hand, flashlights
with spare batteries and/or candles in the event of a power
outage.

&&

$$

NVZ001-003-004-102000-
/O.CON.KREV.WI.Y.0008.000000T0000Z-230311T0300Z/
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Hawthorne, Yerington, Smith Valley, Mina,
Schurz, Sparks, Verdi, Gardnerville, Virginia City, Fernley, 
Fallon, Lovelock, Silver Springs, Nixon, and Imlay
350 AM PST Fri Mar 10 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...South to southwest winds 20 to 35 mph with gusts up to 
  55 mph expected. Waves 2 to 5 feet on Pyramid Lake.

* WHERE...Mineral and Southern Lyon Counties, Greater Reno- 
  Carson City-Minden Area and Western Nevada Basin and Range 
  including Pyramid Lake.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Gusty winds could blow down tree limbs and a few 
  power outages may result. Travel could be difficult, 
  especially for high profile vehicles. Lake waters will be 
  rough and small boats, kayaks and paddle boards will be prone 
  to capsizing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture and trash cans before winds increase which could blow
these items away. The best thing to do is prepare ahead of time
by making sure you have extra food and water on hand, flashlights
with spare batteries and/or candles in the event of a power
outage.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
371 
WWUS75 KREV 102242
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
242 PM PST Fri Mar 10 2023

NVZ001-003-004-110300-
/O.CON.KREV.WI.Y.0008.000000T0000Z-230311T0300Z/
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Hawthorne, Yerington, Smith Valley, Mina,
Schurz, Sparks, Verdi, Gardnerville, Virginia City, Fernley, 
Fallon, Lovelock, Silver Springs, Nixon, and Imlay
242 PM PST Fri Mar 10 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph, mainly 
  south of US-50. Waves 2 to 4 feet on Pyramid Lake. 

* WHERE...Mineral and Southern Lyon Counties, Greater Reno-
  Carson City-Minden Area and Western Nevada Basin and Range  
  including Pyramid Lake.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Gusty winds could blow down tree limbs and a few power
  outages may result. Lake waters will be rough and small boats, 
  kayaks and paddle boards will be prone to capsizing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel could be difficult, especially for high profile vehicles.
Do not travel in high profile vehicles through wind-prone 
highway sections if wind restrictions are in place. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
291 
WWUS75 KREV 110243
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
643 PM PST Fri Mar 10 2023

NVZ001-003-004-110345-
/O.EXP.KREV.WI.Y.0008.000000T0000Z-230311T0300Z/
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Hawthorne, Yerington, Smith Valley, Mina,
Schurz, Sparks, Verdi, Gardnerville, Virginia City, Fernley, 
Fallon, Lovelock, Silver Springs, Nixon, and Imlay
643 PM PST Fri Mar 10 2023

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

Winds will remain breezy this evening, but will continue to
decrease overnight.

$$

For more information from the National Weather Service visit
http://weather.gov/rev

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Mar 9, 3:28 AM PST, 12 minutes earlier.

Area forecast discussion, Mar 9, 3:28 AM PST, 12 minutes before
Area Forecast Discussion
National Weather Service Reno NV
328 AM PST Thu Mar 9 2023

.SYNOPSIS...

A potent atmospheric river storm will bring rising snow levels
with strong winds, heavy mountain snow and lower elevation rain
this afternoon through Friday, with possible flooding in poor
drainage areas. Additional waves of moisture will keep rain and
snow chances going at times from this weekend into next week.

&&

.SHORT TERM...Through Friday Night...

A very active and impactful weather pattern for the upcoming week
will be highlighted by a surge of atmospheric river moisture
accompanied by a 150 kt subtropical jet headed directly into the
Sierra starting this afternoon, then spreading across western NV
this evening. Peak precip rates, wind speeds and impacts are
expected this evening through Friday afternoon. Additional waves
of moisture, although not as intense or warm, are projected to
continue through the weekend. Expect widespread road/air travel
impacts today through the weekend.

* WINDS: Winds will continue to increase along the Sierra crest
  today, before all elevations see gusty winds by early Friday
  morning. A 65 kt 700 mb jet moving over the Sierra will push
  gusts along the ridges upwards of 130 mph Friday morning/early
  afternoon, sustained 65-75 mph. Western NV valleys could see
  gusts up to 50 mph Friday afternoon, except wind prone
  locations, especially along US-395, could gust up to 75 mph.
  Winds will taper off and become light overnight into Saturday,
  though Sierra ridges will remain breezy at around 40 mph gusting
  to 60+ mph.

* QPF: Precip amounts with this storm remain rather impressive.
  Starting with the most QPF, the Sierra crest (above 7500') from
  the Tahoe Basin down through Mono County has an 80% chance of
  7-10 inches of liquid. The remaining 20% is leaning more towards
  10-11". Next up is Mono County below 7500', which could see
  3-5" of liquid along US-395, and a gradient going from 4" to 1"
  east of US-395. NE CA west of US-395 has a 90% chance of 2-3",
  while east of US-395 would see only 1-2". Far western NV,
  including the Reno/Carson/Minden areas, are expected to get
  1-3", though Washoe Valley could see upwards of 4". The rest of
  western NV and NE CA, including Surprise
  Valley/Fallon/Lovelock/Hawthorne, have a 60% chance of at least
  0.5", while the remaining 40% is leaning less than 0.5".

* SNOW LEVELS/AMOUNTS: And now for the trickiest part of the
  forecast... Snow levels this afternoon when the precip begins
  will start off around 5000-5500'. Western NV valleys could see a
  few snowflakes at the very beginning of the storm, though any
  precip will be light. If the precip starts to spillover quicker,
  around 1-2 PM, light snow could last a little longer, though any
  accumulations will be nil. This evening between 10 PM and 4 AM
  Friday, snow levels will increase to 8000-9000', at the same
  time the most intense precip is expected to occur. However,
  there's potential for an isothermal layer to develop for a short
  period this afternoon into early Friday morning as indicated by
  multiple model soundings. This could drop snow levels by
  1000-2000' briefly during that time. Snow levels will then start
  to come down Friday morning from the north, as cold air comes
  down into western NV. There remains some uncertainty as to how
  far south the cold air will get pushed, though blended guidance
  currently has a snow level gradient of 4000-8000' following
  along I-80 pretty closely Friday afternoon. Then later into
  Friday night, the snow level gradient decreases as temperatures
  begin to drop. Snow levels will bottom out around 7000' in Mono
  County, 5500-6000' in the Tahoe Basin, and 3000' in
  Lassen/northern Washoe counties. Total snow accumulations for
  this storm through Friday night:
  Tahoe Basin 5500-7000' has a 70% chance 10-30" and a 80% chance of
  50-70" above 7000'. Sierra crest in Mono County above 8000' could
  see anywhere from 90-120". NE CA west of US-395 has a 80% chance
  of 6-12", east of US-395 up to 4". Very little accumulations can
  be expected for the rest of western NV, except 4-8" in northern
  Washoe County.

-Justin/MJD

.LONG TERM...Saturday through next week...

* For the weekend and Monday, our area will be between two notable
  IVT plumes/shortwave troughs with the main jet axis and moisture
  plume shifting southward. Moderate to heavy snow will be ongoing
  in the Sierra, especially from Alpine Count southward into Mono
  County Saturday morning with occasional showers elsewhere. Snow
  levels will be a bit lower as a result of a shortwave trough
  tracking across the Pacific NW late Friday-Friday night, ranging
  from 4500-5500' across northeast CA/northwest NV to around 6000'
  in the Tahoe Basin and 7000' for areas south of Hwy 50. Some
  slushy light accumulations may occur as low as Lake Tahoe level,
  foothills around Reno and northeast CA with another foot of snow
  for the high Sierra. The main plume and more steady heavy
  precipitation will begin to taper back Saturday afternoon with a
  moist southwest to west flow to continue providing almost
  continuous snow showers along the Sierra with occasional showers
  spilling over into western NV. Snow levels do not change much
  through Monday with another 1-2' of snow from late Saturday to
  Monday right along the Sierra crest, and 4 to 8" for Sierra
  communities above 7500 feet in Mono County, including Mammoth
  Lakes and June Lakes. Light accumulations may occur at lake
  level for the Tahoe region and eastern Sierra of Mono County
  between 7000- 7500 feet.

* Latest medium range model guidance continues to point to the
  next decent but fairly progressive shortwave trough. Right now
  it looks a bit colder than the first storm coming through late
  this week with NBM guidance indicating snow levels briefly
  bumping back up to 7000-7500 feet Monday evening before falling
  to 5500-6500 feet Tuesday. GEFS/ECS IVT plumes are fairly robust
  with room for warmer snow levels so we will have to keep an eye
  on this one for a couple more days to get a better handle on its
  impacts. Prepare for more travel impacts for sure with a heavy
  wet snow almost a guarantee higher up.

&&

.AVIATION...

* This morning and early afternoon will be the last decent travel
  window for awhile. Latest model scenarios continue to show a
  very active pattern through next week with the potential for a
  couple of big storms. Aviators should expect periods of strong
  winds and turbulence along with heavy precipitation. Right now,
  storms are lined up to impact the region this afternoon-
  Saturday and Monday night to Wednesday next week. These storms
  will be the warmer variety with snow accumulation confined
  mainly to the high Sierra, occasionally dropping down to Sierra
  terminals on the backside of each storm.

* Snow will move into the Sierra this afternoon with widespread
  MVFR conditions and terrain obscurement developing. An inch or
  two of snow is possible for Sierra terminals before snow levels
  rise and moderate to heavy rain takes over later tonight through
  Friday night. For lower elevation sites, it will all be rain
  with occasional MVFR CIGS/VSBY in heavier rain bands.

* Turbulence and LLWS are likely as FL100 winds increase to around
  50-60 kts and surface gradients tighten for south-southwest
  winds 20-30 kts with gusts 35+ kts at times by this evening.

Hohmann

&&

.AVALANCHE...

High confidence for a strong atmospheric river storm through
Saturday morning, producing very heavy precipitation with
variable snow levels and significant impacts for avalanche
concerns.

* 24-hr Snow Water Equivalent (SWE): High-end SWE of 4-6" along
  the crest through Friday afternoon, with hourly rates of
  0.25-0.50" at times during peak intensity. SWE rates decrease by
  Friday night but additional 1-3" possible through the weekend.

* Snow-Liquid Ratios: Lower snow-liquid ratios of 7-10 to 1,
  except 10-13 to 1 for the Sierra crest above 9000 ft through
  Friday. Cooler air will increase snow-liquid ratios to 10-14 to
  1 for Friday night-Saturday morning.

* Winds: Strong southwest winds expected with gusts to 100+ mph
  across the ridges this afternoon through Saturday morning.

Active pattern will continue through the middle of next week with
the highest probability for more impactful snow and wind Monday
night-Wednesday. MJD/Hohmann

&&

.HYDROLOGY...

Bottom Line: Increasing confidence in flooding along creeks and
streams and areas of poor drainage where deep snow may confine
flow and limit drainage. Significant rises are expected on main
stem rivers. While flooding is not currently forecast, rises to
monitor stage are now forecast for several points, and minor to
moderate flooding can't be ruled out if the system overperforms
in terms of precipitation amounts and/or prolonged periods of
higher snow levels occur.

The flood threat does not go away Sunday. Any additional rains next
week could lead to additional rises, and some rivers will be slow
to respond to the current storm event.

Late today through Saturday, rain combined with strong winds and
high humidity will add considerable energy into our record to
near-record deep regional snowpack at mid to lower elevations.
While higher elevation and deepest snowpacks will continue to
accumulate snow and water equivalent, deep mid-elevation snowpacks
are expected to retain most of the projected rain. Some of these
areas may begin to develop preferential pathways for melt and
start releasing rainfall after prolonged periods of rain, but are
unlikely to contribute significant snowmelt to the runoff. It is
the areas of relatively shallow snowpack on the order of inches to
a couple of feet that we are most concerned about having
significant melt and contributing to the flood concerns.
Fortunately, these areas are confined to low elevation drainages
and to limited portions of the main stem rivers.

Our greatest concern continues to be creeks and streams draining
large areas of terrain with shallow snowpacks (below ~5500 feet)
and urban poor drainage areas where deep snow may be restricting
drainage. Confidence is increasing in flood impacts for these
areas.

The main-stem rivers forecasts have ramped up somewhat, but still
remain below flood stages. Keep a close eye on the Pit River into
Big Valley, the Susan River, The Middle Fork of the Feather, and
the forks and main stem of the Carson River. The Susan River will
respond very rapidly to heavy rain, while the response for the
Pit River into Big Valley and the Middle Fork of the Feather may
take several days. The latest guidance from the CNRFC now has the
East fork of the Carson and the main stem Carson River near
Carson City exceeding monitor stages.

The potential for additional rainfall early next week will require
close monitoring as the current system will help prime the
snowpack and stream responses. Check back for forecast updates at
cnrfc.noaa.gov. Changes in storm track could lead to changes in
precipitation and or rain snow elevation that could exacerbate or
mitigate flooding concerns. -Bardsley

&&

.REV Watches/Warnings/Advisories...
NV...Wind Advisory from 10 PM this evening to 7 PM PST Friday
     NVZ001-003>005.

     Flood Watch from this afternoon through Sunday morning
     NVZ001>003.

     Winter Storm Warning from 4 PM PST this afternoon to 11 AM PDT
     Sunday NVZ002.

CA...Wind Advisory from 10 PM this evening to 7 PM PST Friday CAZ070.

     Flood Watch from this afternoon through Sunday morning
     CAZ071>073.

     Winter Storm Warning from 4 PM PST this afternoon to 11 AM PDT
     Sunday CAZ071.

     Winter Storm Warning from 4 PM PST this afternoon to 11 AM PDT
     Sunday CAZ072.

     Winter Storm Warning from 4 PM PST this afternoon to 11 AM PDT
     Sunday CAZ073.

&&

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 1:00 PM PSTAreal Flood AdvisoryREVDouglas, Lyon, Mineral, Storey, Washoe3 days
Mar 9, 1:58 PM PSTHigh Wind WarningREVWashoe22 hr

Nearby

Wind Advisories in Nevada, 2023Wind Advisories in California, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.